# SDR 4DPA2025041300001

- Difficulty date: April 13, 2025
- Submitted: April 21, 2025
- Operation: Air carrier
- Aircraft: N914JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 44,407 hours, 34,035 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Underserviced
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED- AFTER NORMAL TAKEOFF LG AIR/GND FAIL CAUTION MESSAGE PRESENTED MOMENTS AFTER GEAR FINISHED ITS RETRACT CYCLE. CYCLED GEAR IN AIR TO NO AVAIL. MX, OPS AND CREW ELECTED TO PERFORM AN AIR RETURN. LANDING WAS NORMAL AND SPOILERS, T/R'S DEPLOYED AND OPERATED (BUT STOW HAD A FAILURE, SEE ASSOCIATED SNAG) AND BRAKES WERE ALL NORMAL AND OPERATIVE. MX CORR ACTION-  SERVICED NLG STRUT. JACKED AIRCRAFT AND ADJUSTED MLG PROX. SENSORS. PERFORMED JACK AND CYCLE OPS CHECK GOOD NO DEFECTS NOTED AT THIS TIME.
